REAL

Integral inequalities of Hermite-Hadamard type for functions whose derivatives are strongly α-preinvex

Wang, Yan and Xi, Bo-Yan and Qi, Feng (2016) Integral inequalities of Hermite-Hadamard type for functions whose derivatives are strongly α-preinvex. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 32 (1). pp. 79-87. ISSN 0866-0174

[img]
Preview
Text
32_07.pdf

Download (105kB) | Preview

Abstract

In the paper, the authors introduce a new notion “strongly αpreinvex function”, establish an integral identity for the newly introduced function, and find some Hermite–Hadamard type integral inequalities for a function that the power of the absolute value of its first derivative is strongly α-preinvex.

Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard type integral inequalities; invex set; strongly α-preinvex function
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: Zsolt Baráth
Date Deposited: 06 Feb 2024 12:41
Last Modified: 06 Feb 2024 12:41
URI: http://real.mtak.hu/id/eprint/187688

Actions (login required)

Edit Item Edit Item